# SDR SWAA2023060154936

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,295 hours, 33,875 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE ALARM FWD LAV<[01] R&R FWD LAV SMOKE DETECTOR IAW AMM 26-14-01. OPS OK AT THIS TIME.
